arrow
Volume 2, Number 1
Previous Issue Next Issue

Jia-Qi Liu

J. Comp. Math., 2 (1984), pp. 1-9.

Preview Full PDF 833 10173 Abstract

Guan-Quan Zhang

J. Comp. Math., 2 (1984), pp. 10-23.

Preview Full PDF 823 10162 Abstract

Ping-Qi Pan

J. Comp. Math., 2 (1984), pp. 24-32.

Preview Full PDF 831 10221 Abstract

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 33-40.

Preview Full PDF 814 10097 Abstract

Yuan Xu

J. Comp. Math., 2 (1984), pp. 41-49.

Preview Full PDF 1023 10292 Abstract

Qing-Yang Li

J. Comp. Math., 2 (1984), pp. 50-55.

Preview Full PDF 841 10200 Abstract

Qun Lin & Lü Tao

J. Comp. Math., 2 (1984), pp. 56-69.

Preview Full PDF 829 10166 Abstract

Xing-Hua Wang & Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 70-76.

Preview Full PDF 927 10353 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 77-88.

Preview Full PDF 812 10136 Abstract

Geng-Zhe Chang

J. Comp. Math., 2 (1984), pp. 89-92.

Preview Full PDF 842 10421 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard